# SDR LS1R076732

- Difficulty date: October 22, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- Aircraft time: 8,872 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Part number: 369D281081
- Condition: Bent
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL VENT LINE IS BENT.
